RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2012, Volume 203, Number 1, Pages 77–90 (Mi msb7799)  

Representations of filtered solvable Lie algebras

A. N. Panov

Samara State University

Abstract: The representation theory of filtered solvable Lie algebras is constructed. In this framework a classification of irreducible representations is obtained and spectra of some reducible representations are found.
Bibliography: 9 titles.

Keywords: filtrations of Lie algebras, representations of Lie algebras, orbit method, Vergne polarization

DOI: https://doi.org/10.4213/sm7799

Full text: PDF file (507 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2012, 203:1, 75–87

Bibliographic databases:

UDC: 512.554.3
MSC: 17B10, 17B30
Received: 13.10.2010

Citation: A. N. Panov, “Representations of filtered solvable Lie algebras”, Mat. Sb., 203:1 (2012), 77–90; Sb. Math., 203:1 (2012), 75–87

Citation in format AMSBIB
\Bibitem{Pan12}
\by A.~N.~Panov
\paper Representations of filtered solvable Lie algebras
\jour Mat. Sb.
\yr 2012
\vol 203
\issue 1
\pages 77--90
\mathnet{http://mi.mathnet.ru/msb7799}
\crossref{https://doi.org/10.4213/sm7799}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2933093}
\zmath{https://zbmath.org/?q=an:06039342}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012SbMat.203...75P}
\elib{http://elibrary.ru/item.asp?id=19066312}
\transl
\jour Sb. Math.
\yr 2012
\vol 203
\issue 1
\pages 75--87
\crossref{https://doi.org/10.1070/SM2012v203n01ABEH004214}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000301886900004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84858783271}


Linking options:
  • http://mi.mathnet.ru/eng/msb7799
  • https://doi.org/10.4213/sm7799
  • http://mi.mathnet.ru/eng/msb/v203/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:320
    Full text:84
    References:54
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020